# SDR SWIA202406210516

- Difficulty date: May 16, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Splice
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS REQUIRED (FRAME SPLICE REPAIR) FOR SECTION OF STRINGER 26L REMOVAL TO ACCOMPLISH STRINGER REPAIR BETWEEN FS953.00 - FS969.00, ON WORK CARD HN00156947 / CAMP 28170629.      (C-CHECK RO 6/19/2024)    COMPLIED WITH ACCESS FOR (FRAME SPLICE REPAIR) FOR SECTION OF STRINGER 26L REMOVAL TO ACCOMPLISH STRINGER REPAIR BETWEEN FS953.00 - FS969.00. IN ACCORDANCE WITH REO 670-53-51-284 REV.-- DATED 2024-05-20 AND CRJ 900 SRM 53-00-06-201-001-A03 REV 38 DATED JUL 25/2020 COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
